# SDR CALA2023081102490

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 110,553 hours, 23,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Lh Wing O/B Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATING ITEM EA5100-0234 REV E: REENFORCEMENT REPAIR FOUND ON LEFT WING OUTBOARD MAIN FLAP BOTTOM SIDE SKIN OUTBOARD AFT LOWER CORNER MEASURING APPROX. 10 INCHES BY 5 INCHES. FOUND REPAIR NOT MATCHING THE CURRENT SRM. B757 SRM-57-53-01-2R-4 AND PER PAGE 2 OF 7 REQUIRES INSPECTION E OR LOOSE RIVETS, THE RIVETS MUST BE REPLACED.ALL WORK C/W BY AME VERY 3000 FLIGHT CYCLE AND IF THERE IS ANY EVIDENCE OF PULLED AND CUSTOMER RO#-6727751. REMOVED EXISTING REPAIR AND REPLACED WITH NEW REPAIR ON LH OB MA IN FLAP LWR SKIN,WS666-670,CRACK L=1.1" AND W=1.5". REPAIR C/W B757 SRM-57-53-01-2R-4 AND PER PAGE 2 OF 7 REQUIRES INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT EVERY 3000 FLIGHT CYCLE AND IF THERE IS ANY EVIDENCE OF PULLED OR LOOSE RIVETS, THE RIVETS MUST BE REPLACED. REF ECRA 5100-02345 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
